Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 716279, 7 pages
http://dx.doi.org/10.1155/2013/716279
Research Article

Soliton Solutions of the Klein-Gordon-Zakharov Equation with Power Law Nonlinearity

1Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
2Department of Physics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey

Received 30 August 2013; Accepted 8 October 2013

Academic Editors: L. Pan, V. Rai, and B. Tadić

Copyright © 2013 Mehmet Ekici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new version of the trial equation method for solving nonintegrable partial differential equations in mathematical physics. Some exact solutions including soliton solutions and rational and elliptic function solutions to the Klein-Gordon-Zakharov equation with power law nonlinearity in (1 + 2) dimensions are obtained by this method.